# SDR CHQA20120423139

- Difficulty date: April 23, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N373SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145543
- Aircraft time: 26,827 hours, 22,684 cycles
- Engine: Allsn AE3007A
- Engine time: 23,916 hours, 22,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14004213609
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE CENTER FUSELAGE III RIGHT OMEGA BEAM ANGLES WERE FOUND TO BE CRACKED.  THE CENTER FUSELAGE III RIGHT OMEGA BEAM ANGLES WERE REPAIRED IN ACCORDANCE WITH SRM 53-23-02.
